ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Dond, Asha K and Gudi, Thirupathi and Sau, Ramesh CH (2019) An Error Analysis of Discontinuous Finite Element Methods for the Optimal Control Problems Governed by Stokes Equation. In: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 40 (4). pp. 421-460.

This list was generated on Wed Feb 26 16:52:56 2020 IST.